The homomorphic images of infinite symmetric groups.
Forum mathematicum, Tome 5 (1993) no. 3, pp. 505-520
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
universal group, infinite cardinal, infinite symmetric group, V=L, ZFC, regular cardinal
@article{FORUM_1993__5_3_141716,
author = {Ulrich Felgner and Frieder Haug},
title = {The homomorphic images of infinite symmetric groups.},
journal = {Forum mathematicum},
pages = {505--520},
year = {1993},
volume = {5},
number = {3},
zbl = {0791.20003},
url = {http://geodesic.mathdoc.fr/item/FORUM_1993__5_3_141716/}
}
Ulrich Felgner; Frieder Haug. The homomorphic images of infinite symmetric groups.. Forum mathematicum, Tome 5 (1993) no. 3, pp. 505-520. http://geodesic.mathdoc.fr/item/FORUM_1993__5_3_141716/